# SDR DALA2016050303570

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS ON LOWER SKIN OF RT WING INBD FLAP ON BS XIFI=20.   REPAIRED IAW SRM 57-03, FIG 8.
